# SDR USAA030176

- Difficulty date: August 27, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING CORRODED AND PITTING 1 INCH, VERTICAL STAB AFT OUTBOARD LUG AFT CLEVIS BETWEEN CLEVIS AND T-FITTING 3-6 O'CLOCK.  REMOVED AND REPLACED BUSHING PER EA 76801.  (M)
